# SDR VTZA95071

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 89778025
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PHF/IAD - FLT 6240 - DURING TAKEOFF AT 1040 HRS ON 2-20-95, TAKEOFF WAS ABORTED DUE TO THE LEFT ENGINE TORQUE DROPPING TO 60 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE FUEL CONTROL UNIT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
